Dec. 25, 2014 |
50° Fair and Breezy
See complete forecast
Last login: Tuesday, January 8, 2013
Many things are listed about mass causality killer except one extremely important one; what doctor prescribed antidepressant or antipsychotic (both known as psychotropic class mind altering drugs) the killer was on. We know today, even the FDA acknowledges these drugs cause suicidality (FDA word) and other violent manic episodes, like murder suicide and mass killings. These drugs came out, began to be prescribed, the same time (mid-1980's) mother on child killing and a tripling of mass killings began in our country. It's time we all do the research into doctor prescribed psychotropic drugs that alter people's mind and are known to cause violence. Antidepressants, according to the FDA's own extremely serious black box warning are a good place to start. Next one can read any number of books on the matter: "Side Effect Death", by Dr. John Virapen - "Prozac Pancea or Pandora: Our Serotonin Nightmare", by Dr. Ann Blake Tracy - "Medication Madness", by Dr. Peter R. Breggin. There are also many documentaries on psychotropic drugs as well: "The Untold Story of Psychotropic Drugging", "Generation Rx", and there are thousands of more resources. The point is there is no valid science for these mind altering drugs and we are acting as if they are tried and true, even safe. When a loved one commits suicide we figure it was the depression, not the drug. When a person goes on a mass killing spree, which virtually every mass killer since the mid-1980's has been on these drugs (or coming off them which can be even worse due to seriousness of withdrawals) we wonder how people can go so wrong. However the truth is right in front of our noses if we will only look at the mountains of evidence from FDA testimonials, from Committee on Veterans' Affairs testimonials, and testimonials all over the media, albeit on the back pages, but the information is there to be had if one would make an effort to look. Please take the time to educate yourself and others. If you happen to be on these drugs do not suddenly stop taking them. The side effects of sudden withdrawal are very serious and you should be under medical supervised down dosing to safely come off these drugs. Thank you for reading my post. May you find the truth of the matter by looking at all sides. Also, breaking news, http://www.denverpost.com/news/ci_223...
January 8, 2013 at 10:25 p.m.
( permalink | suggest removal )
Happy Holidays, Lawrence!
· Hope you enjoy your day with friends and ...